# SDR UPS07450297

- Difficulty date: July 3, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 74,820 hours, 17,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 860
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT BS 860 TENSION TIE TO FRAME CONNECTION AREA FOUND HOLE NR 5 CRACK AT FWD CHANNEL APPROX 0.030".  M/D BS 860 RT TENSION TIE FWD CHANNEL REPAIRED AS PER RS R53-25-35820 AND UPS EO B747-5310-27253.  CONTINUED INSPECTIONS ARE REQUIRED AS PER RS R53-25-35820 AND UPS EO B747-5310-27253.
